# SDR CALA9601367

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT HORIZONTAL STABILIZER UPPER AFT SPAR INBOARD ATTACH FITTING GOUGED.  THE ATTACH FITTING WAS REPAIRED IAW ECRA 5510-01338.
